Patient :I am 20 years old. Have had one and only sex partner since I was 18. Both have been checked for std's. I am on syronx birth control. Ever since the beginning, my vagina burns after a certain point of intercourse and it hurts to pee. Also, after deep pentetration, my lower abdomen on the right side feels like it is being stabbed. Please help.
Thank you for your medical query at AsktheDoctor.com
I understand your concern.
Your symptoms are not suggestive of any UTI, it is suggestive of vaginismus, which some women experience. They develop pain during intercourse, and also have lower abdominal pain following intercourse.
Kindly confirm the diagnosis with a gynecologist who can also do a trans-vaginal ultrasound for the same.
Hope this was helpful,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.